I've been taking Lexapro for 2 months for panic attacks and because of the side effects I decided to stop it.It made me feel like a walking zombie and now, 1 month after use I'm having withdrawal symptoms that are so hard to cope with. Derealisation/depersonalization is the most disturbing one ( I feel like my body is on autopilot mode, I'm writing this and thinking if I really am doing this or just dreaming), vertigo, muscle weakness, feelings of panic, symptoms of depression like apathy, lethargy, lack of energy, extreme fatigue, muscle tension, when I'm walking I'm feeling like I will fall, hands and body aches, confusion, poor concentration.Is here someone that experienced it? how long until they pass? every day is horrible, I feel like I can't take it any more.
Lexapro withdrawal symptoms after 2 months of use?
Question posted by Tterentte on 26 Feb 2019
Last updated on 10 December 2019 by Ceg245
Update on how withdrawal is going?
Thank you for your concern.Some symptoms have subsided, vertigo, dizziness. They come and go.somehow is better but it’s not easy to cope with, derealization still here, anxiety diminished.
Any update on how you feel?
Wow. I would definitely go see your doctor as soon as possible. If you’ve been off of it for a month already - you shouldn’t be feeling like that.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.